# SDR SIMA200103001

- Difficulty date: January 30, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103731
- Part serial: 19254R90654
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4617 - DURING CRUISE, FLIGHT CREW REPORTED THE CAPTAINS WINDSCREEN CRACKED.  REMOVED AND REPLACED WINDSHIELD IAW AMM.  OPS CHECK GOOD.  (M)
